Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 49, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 24, 2025, 11:18 PM CDT for Hemphill County, Wheeler County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2025, 11:18 PM CDT (04:18 UTC)
- Expired
- Apr 25, 2025, 12:00 AM CDT
- In force
- 42 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Hemphill County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 135 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 10:54 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2394 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1527 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 13.8
The text
As transmitted.
367
WUUS54 KAMA 250418
SVRAMA
TXC211-483-250500-
/O.NEW.KAMA.SV.W.0049.250425T0418Z-250425T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
1118 PM CDT Thu Apr 24 2025
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Northeastern Wheeler County in the Panhandle of Texas...
South central Hemphill County in the Panhandle of Texas...
* Until midnight CDT.
* At 1118 PM CDT, a severe thunderstorm was located near Briscoe, or
20 miles southeast of Miami, moving southeast at 15 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Wheeler, Allison, and Briscoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3559 10043 3568 10031 3563 10010 3544 10000
3538 10038
TIME...MOT...LOC 0418Z 334DEG 14KT 3555 10032
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SH3 follow-up statements
810
WWUS54 KAMA 250428
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1128 PM CDT Thu Apr 24 2025
TXC211-483-250500-
/O.CON.KAMA.SV.W.0049.000000T0000Z-250425T0500Z/
Wheeler TX-Hemphill TX-
1128 PM CDT Thu Apr 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN WHEELER AND SOUTH CENTRAL HEMPHILL COUNTIES...
At 1128 PM CDT, a severe thunderstorm was located 4 miles south of
Briscoe, or 20 miles north of Shamrock, moving southeast at 15 mph.
THIS IS A DESTRUCTIVE STORM FOR BRISCOE AND WHEELER.
HAZARD...Three inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Wheeler, Allison, and Briscoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3559 10043 3568 10031 3563 10010 3544 10000
3538 10038
TIME...MOT...LOC 0428Z 334DEG 14KT 3551 10030
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...3.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SH378
WWUS54 KAMA 250447
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1147 PM CDT Thu Apr 24 2025
TXC211-250456-
/O.CAN.KAMA.SV.W.0049.000000T0000Z-250425T0500Z/
Hemphill TX-
1147 PM CDT Thu Apr 24 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HEMPHILL COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
the Panhandle of Texas.
&&
LAT...LON 3539 10030 3560 10031 3562 10017 3562 10010
3561 10009 3544 10000
TIME...MOT...LOC 0446Z 334DEG 14KT 3544 10026
$$
TXC483-250500-
/O.CON.KAMA.SV.W.0049.000000T0000Z-250425T0500Z/
Wheeler TX-
1147 PM CDT Thu Apr 24 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN WHEELER COUNTY...
At 1146 PM CDT, a severe thunderstorm was located over Wheeler, or 15
miles north of Shamrock, moving southeast at 15 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Wheeler, Allison, and Briscoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3539 10030 3560 10031 3562 10017 3562 10010
3561 10009 3544 10000
TIME...MOT...LOC 0446Z 334DEG 14KT 3544 10026
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SH430
WWUS54 KAMA 250500
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
1200 AM CDT Fri Apr 25 2025
TXC483-250510-
/O.EXP.KAMA.SV.W.0049.000000T0000Z-250425T0500Z/
Wheeler TX-
1200 AM CDT Fri Apr 25 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WHEELER COUNTY
HAS EXPIRED...
The severe thunderstorm which prompted the warning has a new
warning. Therefore, the old warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
the Panhandle of Texas.
&&
LAT...LON 3539 10030 3560 10031 3562 10017 3562 10010
3561 10009 3544 10000
TIME...MOT...LOC 0500Z 334DEG 14KT 3540 10023
$$
SHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:33 PM CDT, 4 hours 45 minutes earlier. Its key messages:
- Issued at 241 PM CDT Thu Apr 24 2025
- Isolated to potentially scattered severe thunderstorms possible again today with the primary hazards being large to destructive hail (baseball size or larger), damaging wind gusts, and heavy rainfall. A tornado cannot be ruled out.
- A cold front on Friday will determine the amount the TX Panhandle that will have the potentially for severe storms once again. -Thunderstorms with maybe a severe potential may be possible through the rest of the forecast period as well.
Area forecast discussion, Apr 24, 6:33 PM CDT, 4 hours 45 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 633 PM CDT Thu Apr 24 2025 ...New AVIATION... .KEY MESSAGES... Issued at 241 PM CDT Thu Apr 24 2025 - Isolated to potentially scattered severe thunderstorms possible again today with the primary hazards being large to destructive hail (baseball size or larger), damaging wind gusts, and heavy rainfall. A tornado cannot be ruled out. - A cold front on Friday will determine the amount the TX Panhandle that will have the potentially for severe storms once again. -Thunderstorms with maybe a severe potential may be possible through the rest of the forecast period as well. && .SHORT TERM ... (This evening through Friday night) Issued at 241 PM CDT Thu Apr 24 2025 As of this writing, a shroud of low clouds is starting to break up and give way to some sunshine. Dewpoints across the combined Panhandles are sitting near 60 for the central to southeastern Panhandles with dewpoints dropping off to the lower 50s in the northwest. A severe thunderstorm potential does exist today. However, CAMS are all over the place with initiation this afternoon. Some are initiating storms as far west as Dumas and Umbarger line. However, much of the models also have negative theta-e advection at H7 moving into the west leaving only the far eastern Panhandles favorable for thunderstorm production. A 20Z balloon release is scheduled and should give a better idea of available moisture especially from H7 to H5. One thing to watch will be the strengthening and positioning of a dryline. Tds are progged to eventually decrease in the west, which will help dry line mix east. As of this time the dry line may only mix to the central Panhandles with storms initiating across the central Panhandles and move into the eastern Panhandles. Storm along this dryline may initiate from convective temperatures being reached, but will have to watch the OK Panhandle for help from a shortwave that may create a small convective complex across the northern combined Panhandles going into this evening before moving into western OK. Discrete storms along the dryline south of this cold front are expected to be isolated in nature and would not expected widespread storms across the FA. With SBCAPE progged to be above 2k J/Kg and bulk shear around 40 to 50 kts, just east of the dryline, there will be a decent chance to see at least one decent supercell somewhere in the eastern TX Panhandle. After what yesterday's storms produced would not rule out some hail around 3" potentially being associated with a healthy supercell in this environment. LCL's are currently around 1KM with the abundant surface moisture and low clouds that we have been seeing this morning. With Tds expected to stay in the lower 60s across the eastern third to half of the combined Panhandles late into the afternoon a tornadic supercell cannot be ruled out at this time. The NAMnest does have a modest 100 to 150 m^2 per s^2 0-1KM storm relative helicity. SPC has upped the tornado outlook to a 5% since this morning. Will have to watch any healthy supercells closely for attempts to form a tornado and not just the large hail today. Again not anticipating more than a couple of healthy supercells late this afternoon into early evening. The cold front coming in from the north tonight may or may not be a factor in the thunderstorm production. However, cold pooling form thunderstorms may bring it in a lot sooner than what some of the short term models want to bring it in. Tomorrow, there is quite the discrepancy for if this front will retreat enough to bring Amarillo's highs into the 70s or not. Tomorrow's bust potential for high temperatures is fairly high especially if the front does not retreat like the models suggest. Afternoon temperatures, especially across the northern Panhandles, are expected to only rise into the 60s. The position of the front will also be key to how much of the TX Panhandle will have a marginal severe threat for tomorrow afternoon. 36 && .LONG TERM ... (Saturday through next Wednesday) Issued at 241 PM CDT Thu Apr 24 2025 Northwest flow aloft is looking to dominate the FA over the weekend with a mid to upper level trough digging over the PacNW into central CA on Sat. A closed low associated with this trough is progged to form over central to northern CA late Sat as well. Ridging is expected to build over the FA through Mon ahead of the upper level trough. Showers and thunderstorms chances are expected to continue through the extended period. The highest and more widespread precipitation chances will be on Sat with each subsequent day having a 20 to 40 percent chance, favoring different regions of the combined Panhandles each day. Saturday southeasterly surface winds will continue to feed in low level moisture with an upslope aspect to the winds helping to maintain cloud cover. On Saturday, with the aforementioned closed low setting up up stream of the Southern Plains the FA will fall under some divergence aloft helping to created showers and thunderstorms with the abundant low level moisture expected. PoPs are currently upwards of 50 to 80 percent for much of the day on Saturday. However, not expecting any heavy rains just some steady light rain which may end up giving some areas upwards of 0.25" over a period of 6 to 8 hours or so. Because of the amount of cloud cover expected on Sat, daytime temperatures are expected to be in the upper 60s to lower 70s. It is not until Sun, when the combined Panhandles break out of the clouds and also warm back up into the 80s. Monday will be the same way with highs in the 80s before the next cool down on Tuesday with highs back in the 70s. Early Tuesday morning a weak cold front is progged to come through the area thanks to the aforementioned closed low finally making its way to the portions of the Central to Southern Great Plains. By this time though, the low should be coming across as an open wave. Details on the extended and severe threat well into Wed are unknown at this time, but would not rule out the potential for this time of year. 36 && .AVIATION... (00Z TAFS) Issued at 626 PM CDT Thu Apr 24 2025 VFR conditions are expected throughout the 00Z TAF period at all TAF sites. Winds will be out of thew SW and S to start, before shifting to northerly behind passing cold front between 06-12Z Friday. Winds will be 10-20 kts. Some MVFR and IFR cigs are possible in the wake of the cold front through the remainder of the TAF period. Will AMD as observations and trends reflect current conditions through the second half of the TAF period. && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 53 70 53 68 / 10 40 90 90 Beaver OK 51 62 48 67 / 40 50 70 90 Boise City OK 48 59 45 68 / 10 40 80 70 Borger TX 53 69 53 72 / 10 40 80 90 Boys Ranch TX 50 69 52 71 / 10 40 90 90 Canyon TX 52 73 53 68 / 10 40 90 90 Clarendon TX 55 74 54 68 / 20 50 80 90 Dalhart TX 46 65 47 69 / 0 20 90 80 Guymon OK 49 61 46 68 / 10 40 80 80 Hereford TX 51 74 53 71 / 10 40 90 90 Lipscomb TX 54 66 52 68 / 40 30 70 80 Pampa TX 53 68 53 68 / 20 40 80 90 Shamrock TX 55 74 55 68 / 30 40 80 90 Wellington TX 56 77 55 70 / 40 40 80 90 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...None. OK...None. && SHORT TERM...36 LONG TERM....36 AVIATION...29
Hazardous weather outlook, Apr 24, 2:53 PM CDT, 8 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 253 PM CDT Thu Apr 24 2025 OKZ001>003-TXZ001>020-317-250800- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 253 PM CDT Thu Apr 24 2025 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Strong to severe storms are possible once again this afternoon and evening across the Panhandles. Large hail and damaging winds, and heavy rains are the primary threats. However, a tornado can not be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms may be possible across some parts of the Panhandles on Friday and Saturday. The primary hazards with any severe storms will be large hail and damaging winds. There are continued chances for thunderstorms each day from Sunday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Local storm report, Apr 24, 8:14 PM CDT, 3 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
814 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM Hail Gruver 36.26N 101.41W
04/24/2025 E1.25 Inch Hansford TX Emergency Mngr
&&Local storm report, Apr 24, 8:24 PM CDT, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
824 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM Hail 1 WSW Bryans Corner 36.62N 100.83W
04/24/2025 E1.00 Inch Beaver OK Public
&&Local storm report, Apr 24, 8:54 PM CDT, 2 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
854 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM Tstm Wnd Gst 2 ENE Goodwell 36.60N 101.60W
04/24/2025 M62 MPH Texas OK Mesonet
A heat burst occurred around 2030CDT from
decaying thunderstorms.
&&
TLHLocal storm report, Apr 24, 9:05 PM CDT, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
905 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Hail 7 S Spearman 36.10N 101.18W
04/24/2025 M2.00 Inch Hansford TX Public
&&
TLHLocal storm report, Apr 24, 9:13 PM CDT, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
913 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM Tornado 11 NNW Codman 35.80N 100.80W
04/24/2025 Roberts TX Trained Spotter
Several reports of tornado on the ground
east of HWY70.
&&
TLHLocal storm report, Apr 24, 11:12 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
1112 PM CDT Thu Apr 24 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM Tornado 4 NW Miami 35.74N 100.68W
04/24/2025 Roberts TX Broadcast Media
Broadcast livestream indicated some fencing
damage and power lines down at Highway 283
north of Miami at Quarter Horse Road.
&&
JCThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:07 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 38 min |
| Apr 24, 7:09 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 66 min |
| Apr 24, 7:30 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hutchinson, Roberts | 32 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 47 min |
| Apr 24, 7:45 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 45 min |
| Apr 24, 8:05 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree, Roberts | 40 min |
| Apr 24, 8:17 PM CDT | Areal Flood Advisory | AMA | Hansford, Ochiltree | 3 hr |
| Apr 24, 8:26 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 20 min |
| Apr 24, 8:28 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 32 min |
| Apr 24, 8:41 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts | 49 min |
| Apr 24, 8:49 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 38 min |
| Apr 24, 8:56 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Sherman | 34 min |
| Apr 24, 8:59 PM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 27 min |
| Apr 24, 9:07 PM CDT | Tornado Warning | AMA | Roberts | 38 min |
| Apr 24, 9:17 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts | 43 min |
| Apr 24, 9:19 PM CDT | Tornado Warning | AMA | Roberts | 26 min |
| Apr 24, 9:32 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson | 43 min |
| Apr 24, 9:37 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill | 38 min |
| Apr 24, 9:40 PM CDT | Tornado Warning | AMA | Hemphill, Roberts | 17 min |
| Apr 24, 9:45 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Roberts | 22 min |
| Apr 24, 9:48 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson | 27 min |
| Apr 24, 9:54 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts, Wheeler | 51 min |
| Apr 24, 9:59 PM CDT | Areal Flood Advisory | AMA | Roberts | 3 hr |
| Apr 24, 10:08 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson | 37 min |
| Apr 24, 10:10 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson | 20 min |
| Apr 24, 10:28 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Roberts | 47 min |
| Apr 24, 10:40 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 50 min |
| Apr 24, 10:42 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts, Wheeler | 48 min |
| Apr 24, 11:05 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Roberts | 40 min |
| Apr 24, 11:21 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 39 min |
| Apr 24, 11:33 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts | 42 min |
| Apr 24, 11:55 PM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 32 min |
| Apr 24, 11:57 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson | 18 min |
| Apr 25, 2:08 PM CDT | Flood Watch | AMA | Armstrong, Carson, Collingsworth, Deaf Smith, Donley, Oldham and 2 more | 20 hr |
| Apr 25, 3:18 PM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 57 min |
| Apr 25, 4:00 PM CDT | Tornado Warning | AMA | Oldham, Potter | 30 min |
| Apr 25, 4:06 PM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 54 min |
| Apr 25, 4:29 PM CDT | Tornado Warning | AMA | Potter | 46 min |
| Apr 25, 4:33 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 24 min |
| Apr 25, 4:47 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 43 min |
| Apr 25, 4:52 PM CDT | Severe Thunderstorm Warning | AMA | Potter | 53 min |
| Apr 25, 4:56 PM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 64 min |
| Apr 25, 5:08 PM CDT | Flash Flood Warning | AMA | Moore, Oldham, Potter | 3 hr |
| Apr 25, 5:24 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 66 min |
| Apr 25, 5:28 PM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 62 min |
| Apr 25, 5:38 PM CDT | Severe Thunderstorm Warning | AMA | Potter | 52 min |
| Apr 25, 6:22 PM CDT | Severe Thunderstorm Warning | AMA | Oldham, Potter | 34 min |
| Apr 25, 6:25 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 65 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.